Missouri, 2014Winter Storm in Missouri, March 2 to 3, 2014
March 2 to 3, 2014 · NWS SGF · 30 events in 30 counties and zones
A winter storm impacted the Missouri Ozarks from Saturday night through Sunday night March 2, 2014. Precipitation began as a mixture of freezing rain and sleet Saturday night across much of the area, with rain changing to freezing rain and sleet across far southern Missouri as the night progressed.
Every event with a place to put it; 30 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A winter storm impacted the Missouri Ozarks from Saturday night through Sunday night March 2, 2014. Precipitation began as a mixture of freezing rain and sleet Saturday night across much of the area, with rain changing to freezing rain and sleet across far southern Missouri as the night progressed. Many locations across southern Missouri also saw thunderstorms Saturday night with numerous reports of thunder sleet. Precipitation changed to snow during the day Sunday as an Arctic air mass overspread the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Mar 1, 11:01 PM CST, 1 hour 59 minutes earlier.
Area forecast discussion, Mar 1, 11:01 PM CST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CST Sat Mar 1 2014
...Winter Storm Tonight through Sunday Night...
.UPDATE...
Issued at 1050 PM CST SAT MAR 1 2014
A complex winter storm continues to unfold this evening. The cold
front had shifted southward into far southern Missouri south of Highway
60. Late evening temperatures ranged from near 20 degrees across
central Missouri to near 50 near the Arkansas border. Areas of
freezing drizzle had developed from southeastern Kansas into central
Missouri and the latest radar trends suggest that light
precipitation is beginning to break out farther south. The heavier
winter precipitation to this point was located farther north from
central Kansas into northern Missouri within the entrance region
of the polar jet and axis of 850-700 MB frontogenesis.
Precipitation will begin a more notable increase in intensity
overnight as synoptic scale ascent begins to strengthen and the
deep moisture plume associated with a potent upper level trough
moving into the desert southwest advects across the region.
850 MB warm air and moisture advection within the low level jet
axis along with isentropic upglide will also aid in the
development of precipitation overnight. The activity will likely
be showery in nature. Progged most unstable CAPE on the order of
200 J/KG along with strong deep layer sheer will be supportive of
elevated thunder. Any convection will enhance precipitation rates
and accumulations. Also small hail cannot be ruled out in the
deeper convective elements.
Expect the heaviest precipitation to develop around and after 3 AM
and continue into mid morning Sunday. Evening models continue to
indicate a lull in the precipitation across a good portion of the
area from later Sunday morning into the afternoon. This seems
reasonable as the 850 MB front sags southeastward causing the low
level jet to veer. While precipitation may decrease in intensity
Sunday it is not expected to end.
Evening model runs are also consistent bringing another round of
winter precipitation in the form of snow to the area Sunday night
as the primary shortwave trough tracks eastward across the Ozarks.
A somewhat favorable track of this system along with decent jet
dynamics and good local pressure rises on the 295-305K Theta
surfaces will provide a period of strong lift. The result could be
a period of moderate to heavy snowfall Sunday night across a good
portion of southeastern Kansas and the Missouri Ozarks. Given the
high snow to liquid ratios several inches of snow cannot be ruled out.
Given the complexity of this winter storm stay to the latest
weather information and forecast as we continue to analyze the
latest model data.
&&
.SHORT TERM...(This Evening through Sunday Night)
Issued at 230 PM CST SAT MAR 1 2014
Light precipitation is expected to begin this evening as moisture
over runs the Arctic cold front. The precipitation will initially
begin as rain over areas where temperatures are above freezing and
freezing rain where temperatures are below freezing which will
initially be confined to areas over central Missouri into parts of
southeast Kansas. As the evening transitions into the overnight
hours...the Arctic air mass will continue to slide southward into
the CWA. With the Arctic air mass being initially shallow, rain is
expected to transition to freezing rain. Further north over
central Missouri, the freezing rain will transition to sleet as
temperatures nose dive into the teens. Precipitation will also
begin to increase in intensity during the overnight hours.
The southern half of the CWA will have the potential of convection
from late tonight through Sunday with a couple hundred j/kg of
MUCAPE being indicated by forecast models. This could greatly
enhance precipitation totals where any thunder is present. It will
also cause some of the freezing rain to mix with or transition to
sleet. Due to this mixture or transition of precipitation types
along with a slightly deeper colder air mass moving in, we are
forecasting lesser amounts of freezing rain, with a greater chance
of sleet.
This transition from freezing rain to sleet to snow will continue
into Sunday from northwest to southeast and should be all snow by
late Sunday night across the area.
Highest snow and sleet totals will occur in an area north and east
of a line from Osceola to Springfield to Houston to Salem where 4
to 6 inches will be possible. About 1 to 3 inches will be possible
south and west of this line.
Highest ice totals will be over south central Missouri where
around a third of an inch of ice will be possible. A glazing will
be possible over parts of central Missouri to around a tenth of an
inch along the interstate 44 corridor.
Wintry accumulations should come to an end by 6 am Monday.
In addition to the Wintry precipitation, north winds of 10 to 20
mph and gusts of 20 to 30 mph will be possible throughout the
event which could have an impact with the ice accumulations
expected over south central Missouri, as well as blowing and
drifting of snow in areas which have transitioned over to all
snow. Wind chills during the event will dip into the teens below zero.
.LONG TERM...(Monday through Saturday)
Issued at 230 PM CST SAT MAR 1 2014
The Arctic air mass will the move into the region on Monday with
highs only expected to reach the teens and 20s and lows in the
single digits to teens Monday night. Wind chills Monday morning
will be in the teens to around 20 degrees below zero.
West to northwest flow aloft throughout next week with a series of
weaker shortwaves moving through the central U.S. Not expecting
much in the way of QPF with the best precipitation chances being
confined to areas along the Gulf coast. There will be a warming
trend throughout the week after the Arctic high pushes to the east
of the region with temperatures warming back into the 50s by the
end of the week.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 1013 PM CST SAT MAR 1 2014
Pilots can expect deteriorating flight conditions tonight through
Sunday.
Colder air will overspread the area overnight while precipitation
develops. Freezing rain and drizzle will impact the terminal sites
overnight. The winter precipitation will transition to sleet and
snow on Sunday.
Prevailing MVFR conditions will transition to IFR later tonight
and Sunday with lower ceilings and visibility.
Northeasterly to northerly winds will increase tonight into Sunday
with frequent gusts over 20 kts.
&&
.CLIMATE...
Issued at 533 PM CST FRI FEB 28 2014
A very cold airmass will move over the Ozarks region this weekend
and settle over the area Monday and Tuesday. There is the
possibility that record lows will occur on Monday and again
Tuesday. Below are the records for March 3rd and 4th for locations
across the Ozarks.
Record Lows March 3 March 4
Record Record
Springfield -4 1943 -2 2002
Joplin 0 2002 0 2002
Vichy/Rolla 2 2002 -4 2002
West Plains 7 2002 3 2002
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING until 6 AM CST Monday FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...WINTER STORM WARNING until 6 AM CST Monday FOR KSZ073-097-101.
&&
UPDATE...Foster
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Foster
CLIMATE...HatchHazardous weather outlook, Mar 2, 12:28 AM CST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1228 AM CST SUN MAR 2 2014
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030630-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1228 AM CST SUN MAR 2 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED...
LIMITED HAIL RISK.
LIMITED LIGHTNING RISK.
LIMITED EXCESSIVE COLD RISK.
LIMITED NON THUNDERSTORM WIND RISK.
ELEVATED ICE ACCUMULATION RISK.
ELEVATED SNOW AND SLEET RISK.
DISCUSSION...
FREEZING RAIN WILL INCREASE IN COVERAGE AND INTENSITY OVERNIGHT.
THE FREEZING RAIN WILL MIX WITH OR CHANGE OVER TO SLEET BY EARLY
SUNDAY ALONG AND NORTH OF INTERSTATE 44.
ISOLATED THUNDERSTORMS MAY DEVELOP OVERNIGHT WHICH WOULD ENHANCE
PRECIPITATION RATES AND AMOUNTS. A FEW OF THE STRONGER STORMS MAY
PRODUCE SMALL HAIL.
NORTHEASTERLY WINDS WILL GUSTS TO NEAR 30 MPH AT TIMES FROM
SOUTHEASTERN KANSAS INTO CENTRAL MISSOURI. THESE WINDS AND
FALLING TEMPERATURES WILL CAUSE WIND CHILLS TO FALL INTO THE
SINGLE DIGITS AND TEENS OVERNIGHT.
PLEASE REFERENCE THE LATEST WINTER STORM WARNING FOR DETAILS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE WINTER STORM WILL IMPACT THE REGION SUNDAY THROUGH SUNDAY
NIGHT WITH SNOW...SLEET AND FREEZING RAIN EXPECTED AT VARIOUS
TIMES. SNOW WILL BE MOST COMMON NORTH OF U.S. 54 SUNDAY...WITH
FREEZING RAIN SOUTH OF A LINE FROM BRANSON TO EMINENCE. BETWEEN
THESE TWO AREAS...SLEET CAN BE EXPECTED FOR MUCH OF THE DAY
SUNDAY. PRECIPITATION WILL TRANSITION TO ALL SNOW ACROSS MOST OF
THE OUTLOOK AREA SUNDAY NIGHT. PLEASE SEE THE LATEST WINTER STORM
WARNING FOR DETAILS.
ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN MISSOURI ON
SUNDAY WHICH COULD ENHANCE PRECIPITATION RATES AND AMOUNTS.
NORTHERLY WIND GUSTS AROUND 30 MPH ARE EXPECTED SUNDAY THROUGH
SUNDAY NIGHT...AND WILL RESULT IN BLOWING AND DRIFTING OF SNOW.
IN ADDITION...THESE WINDS MAY ENHANCE THE IMPACT OF FREEZING RAIN
ACCUMULATIONS ON TREES AND POWER LINES.
A BITTERLY COLD AIR MASS WILL OVERSPREAD THE REGION SUNDAY NIGHT
THROUGH TUESDAY WITH WIND CHILLS OF 10 TO 20 BELOW ZERO AT TIMES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
FOSTER
Winter Storm, Christian
- When
- March 2, 1:00 AM CST to March 3, 2:00 AM CST
- Where
- Christian forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.970, -93.189 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 2 to 4 inches.
Winter Storm, Barry
- When
- March 2, 3:00 AM CST to March 3, 2:00 AM CST
- Where
- Barry forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.710, -93.829 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 3 to 6 inches.
Winter Storm, Stone
- When
- March 2, 3:00 AM CST to March 3, 2:00 AM CST
- Where
- Stone forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.747, -93.456 (the zone’s center; the record gives no point)
Sleet accumulations of 1/2 to 1 inch with snow accumulations of 3 to 6 inches.
Winter Storm, Taney
- When
- March 2, 3:00 AM CST to March 3, 2:00 AM CST
- Where
- Taney forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.655, -93.041 (the zone’s center; the record gives no point)
Sleet accumulations of 1/2 to 1 inch with snow accumulations of 3 to 6 inches.
Winter Storm, McDonald
- When
- March 2, 3:00 AM CST to March 3, 2:00 AM CST
- Where
- McDonald forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.629, -94.348 (the zone’s center; the record gives no point)
Sleet accumulations of 1/2 to 1 inch with snow accumulations of 4 to 7 inches.
Winter Storm, Newton
- When
- March 2, 3:00 AM CST to March 3, 2:00 AM CST
- Where
- Newton forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.906, -94.339 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 3 to 5 inches.
Winter Storm, Lawrence
- When
- March 2, 3:00 AM CST to March 3, 2:00 AM CST
- Where
- Lawrence forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.106, -93.833 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 2 to 4 inches.
Winter Storm, Webster
- When
- March 2, 3:00 AM CST to March 3, 2:00 AM CST
- Where
- Webster forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.281, -92.876 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 2 to 4 inches.
Winter Storm, Greene
- When
- March 2, 3:00 AM CST to March 3, 2:00 AM CST
- Where
- Greene forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.258, -93.342 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 2 to 4 inches.
Winter Storm, Dade
- When
- March 2, 3:00 AM CST to March 3, 2:00 AM CST
- Where
- Dade forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.432, -93.850 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 1 to 3 inches.
Winter Storm, Jasper
- When
- March 2, 3:00 AM CST to March 3, 2:00 AM CST
- Where
- Jasper forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.204, -94.341 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 1 to 3 inches.
Winter Storm, Barton
- When
- March 2, 3:00 AM CST to March 3, 2:00 AM CST
- Where
- Barton forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.502, -94.347 (the zone’s center; the record gives no point)
Sleet accumulations of 1/4 to 1/2 inch with snow accumulations of 1 to 2 inches.
Winter Storm, Cedar
- When
- March 2, 3:00 AM CST to March 3, 3:00 AM CST
- Where
- Cedar forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.724, -93.857 (the zone’s center; the record gives no point)
Sleet accumulations of 1/4 to 1/2 inch with snow accumulations of 1 to 2 inches.
Winter Storm, Hickory
- When
- March 2, 3:00 AM CST to March 3, 3:00 AM CST
- Where
- Hickory forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.941, -93.321 (the zone’s center; the record gives no point)
Sleet accumulations of 1/4 to 1/2 inch with snow accumulations of 1 to 2 inches.
Winter Storm, Camden
- When
- March 2, 3:00 AM CST to March 3, 3:00 AM CST
- Where
- Camden forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 38.027, -92.766 (the zone’s center; the record gives no point)
Sleet accumulations of 1/4 to 1/2 inch with snow accumulations of 1 to 2 inches.
Winter Storm, Laclede
- When
- March 2, 3:00 AM CST to March 3, 3:00 AM CST
- Where
- Laclede forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.658, -92.590 (the zone’s center; the record gives no point)
Sleet accumulations of 1/4 to 1/2 inch with snow accumulations of 1 to 3 inches.
Winter Storm, Texas
- When
- March 2, 3:00 AM CST to March 3, 3:00 AM CST
- Where
- Texas forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.317, -91.965 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 2 to 4 inches.
Winter Storm, Pulaski
- When
- March 2, 3:00 AM CST to March 3, 3:00 AM CST
- Where
- Pulaski forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.825, -92.208 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 1 to2 inches.
Winter Storm, Polk
- When
- March 2, 3:00 AM CST to March 3, 3:00 AM CST
- Where
- Polk forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.617, -93.400 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 1 to 3 inches.
Winter Storm, Phelps
- When
- March 2, 3:00 AM CST to March 3, 3:00 AM CST
- Where
- Phelps forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.877, -91.792 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 1 to 3 inches.
Winter Storm, Dent
- When
- March 2, 3:00 AM CST to March 3, 3:00 AM CST
- Where
- Dent forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.607, -91.508 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 1 to 3 inches.
Winter Storm, Miller
- When
- March 2, 3:00 AM CST to March 3, 3:00 AM CST
- Where
- Miller forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 38.215, -92.428 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 1 to 2 inches.
Winter Storm, Maries
- When
- March 2, 3:00 AM CST to March 3, 3:00 AM CST
- Where
- Maries forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 38.162, -91.925 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 1 to 2 inches.
Winter Storm, Dallas
- When
- March 2, 3:00 AM CST to March 3, 3:00 AM CST
- Where
- Dallas forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.680, -93.024 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 1 to 3 inches.
Winter Storm, Douglas
- When
- March 2, 3:30 AM CST to March 3, 2:00 AM CST
- Where
- Douglas forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.933, -92.499 (the zone’s center; the record gives no point)
Sleet accumulations around 1/2 inch with snow accumulations of 3 to 5 inches.
Winter Storm, Ozark
- When
- March 2, 3:30 AM CST to March 3, 3:00 AM CST
- Where
- Ozark forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.649, -92.445 (the zone’s center; the record gives no point)
Sleet accumulations of 1/2 to 1 inch with snow accumulations of 2 to 5 inches.
Winter Storm, Oregon
- When
- March 2, 3:30 AM CST to March 3, 3:00 AM CST
- Where
- Oregon forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.687, -91.403 (the zone’s center; the record gives no point)
Sleet accumulations around 1 inch with snow accumulations of 1 to 3 inches.
Winter Storm, Howell
- When
- March 2, 3:30 AM CST to March 3, 3:00 AM CST
- Where
- Howell forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.774, -91.886 (the zone’s center; the record gives no point)
Sleet accumulations around 1 inch to locally near 2 inches with snow accumulations of 2 to 4 inches.
Winter Storm, Shannon
- When
- March 2, 3:30 AM CST to March 3, 3:00 AM CST
- Where
- Shannon forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.157, -91.400 (the zone’s center; the record gives no point)
Sleet accumulations around 1 inch with snow accumulations of 2 to 4 inches.
Winter Storm, Wright
- When
- March 2, 3:30 AM CST to March 3, 3:00 AM CST
- Where
- Wright forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 37.270, -92.469 (the zone’s center; the record gives no point)
Sleet accumulations around 1 inch with snow accumulations of 2 to 4 inches.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Arkansas, March 2 to 3, 20141 death · 2 injured · $3.4 million · 43 events
- Winter Storm in Arkansas, March 2 to 3, 20141 death · 4 injured · 12 events
- Coastal Flood in Guam, March 2 to 6, 2014$3.0 million · 1 event
- Winter Storm and Hail in Texas, March 2, 2014$920,000 · 0.88 in hail · 7 events
- Winter Storm in Kentucky, March 2 to 3, 2014$140,000 · 22 events
- Debris Flow in Washington, March 2 to 8, 2014$200,000 · 1 event
- Winter Weather in Texas, March 2, 20142 injured · $50,000 · 1 event
- Winter Storm in Kentucky, March 2 to 3, 201449 events
- Winter Storm and Debris Flow in West Virginia, March 2 to 3, 2014$15,000 · 35 events
- Damaging Winds and Strong Wind in Mississippi, March 2 to 3, 20142 injured · $18,000 · 55 kt wind · 5 events
- Ice Storm and Winter Storm in Kentucky, March 2 to 3, 201433 events
- Winter Storm and Winter Weather in Ohio, March 2 to 3, 201429 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 502451, 502444, 502445, 502446, 502448, 502449, 502450, 502458, 502459, 502460, 502461, 502470, 502471, 502472, 502474, 502475, 502476, 502477, 502479, 502481, 502482, 502483, 502484, 502893, 502452, 502453, 502454, 502455, 502456, 502457.